Acta Mathematica

Sur une classe d'équations intégrales linéaires

V. Romanovsky

Full-text: Open access

Article information

Source
Acta Math., Volume 59 (1932), 99-208.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485887969

Digital Object Identifier
doi:10.1007/BF02546501

Mathematical Reviews number (MathSciNet)
MR1555357

Zentralblatt MATH identifier
0004.39703

Rights
1932 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Romanovsky, V. Sur une classe d'équations intégrales linéaires. Acta Math. 59 (1932), 99--208. doi:10.1007/BF02546501. https://projecteuclid.org/euclid.acta/1485887969


Export citation